Abstract and Applied Analysis
Volume 6 (2001), Issue 7, Pages 381-400

Obstacles to bounded recovery

Boris Shekhtman

Department of Mathematics, University of South Florida, Tampa 33620-5700, FL, USA

Received 10 September 2001

Copyright © 2001 Boris Shekhtman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let X be a Banach space, VX is its subspace and UX*. Given xX, we are looking for vV such that u(v)=u(x) for all uU and vMx. In this article, we study the restrictions placed on the constant M as a function of X,V, and U.